Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kurakin, Vladimir Leonidovich
(1966–2010)

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39

Number of views:
This page:1338
Abstract pages:15473
Full texts:7681
References:715
Doctor of physico-mathematical sciences
Birth date: 13.05.1966

http://www.mathnet.ru/eng/person11519
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/334321

Publications in Math-Net.Ru
2013
1. V. P. Elizarov, V. L. Kurakin, “Factorially solvable rings”, Diskr. Mat., 25:3 (2013),  33–37  mathnet  mathscinet  elib; Discrete Math. Appl., 23:3-4 (2013), 363–367  elib  scopus
2012
2. V. L. Kurakin, “The first digit carry function in the Galois ring”, Diskr. Mat., 24:2 (2012),  21–36  mathnet  mathscinet  elib; Discrete Math. Appl., 22:3 (2012), 241–259  elib  scopus
2011
3. V. L. Kurakin, V. V. Vyazovich, “An algorithm for construction of the annihilator of a polylinear recurring sequence over a finite commutative ring”, Diskr. Mat., 23:4 (2011),  134–157  mathnet  mathscinet  elib; Discrete Math. Appl., 21:5-6 (2011), 587–612
4. V. L. Kurakin, “Family of maximal period sequences with low cross-correlation over an 8-element ring”, Mat. Vopr. Kriptogr., 2:3 (2011),  47–73  mathnet
2010
5. V. L. Kurakin, “A family of sequences over the $8$-element ring with low correlation”, Mat. Vopr. Kriptogr., 1:4 (2010),  85–109  mathnet
6. V. L. Kurakin, “Free shift registers. IV”, Mat. Vopr. Kriptogr., 1:2 (2010),  57–92  mathnet
2008
7. V. L. Kurakin, “Free shift registers. III”, Tr. Diskr. Mat., 11:2 (2008),  63–85  mathnet
2007
8. V. L. Kurakin, “Free shift registers. II”, Tr. Diskr. Mat., 10 (2007),  123–174  mathnet
2006
9. V. L. Kurakin, “Similarity invariants for matrices over a commutative Artinian chain ring”, Mat. Zametki, 80:3 (2006),  403–412  mathnet  mathscinet  zmath  elib; Math. Notes, 80:3 (2006), 387–395  isi  scopus
10. V. L. Kurakin, “Periodic functions on a free semigroup”, Mat. Sb., 197:10 (2006),  109–128  mathnet  mathscinet  zmath  elib; Sb. Math., 197:10 (2006), 1509–1528  isi  scopus
11. V. L. Kurakin, “Free shift registers. I”, Tr. Diskr. Mat., 9 (2006),  77–109  mathnet
2004
12. V. L. Kurakin, “Hopf algebras of linear recurring sequences”, Diskr. Mat., 16:2 (2004),  7–43  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:2 (2004), 115–152
2003
13. V. L. Kurakin, “Hopf algebras of linear recurring sequences over rings and modules”, Fundam. Prikl. Mat., 9:1 (2003),  113–148  mathnet  mathscinet  zmath  elib; J. Math. Sci., 128:6 (2005), 3402–3427  scopus
14. V. L. Kurakin, “Polylinear transforms of linear recurrent sequences over modules”, Tr. Diskr. Mat., 7 (2003),  89–113  mathnet
2002
15. V. L. Kurakin, “Hopf Algebra Dual to a Polynomial Algebra over a Commutative Ring”, Mat. Zametki, 71:5 (2002),  677–685  mathnet  mathscinet  zmath; Math. Notes, 71:5 (2002), 617–623  isi  scopus
16. V. L. Kurakin, A. A. Nechaev, “Quasi-Frobenius bimodules of functions on a semigroup”, Uspekhi Mat. Nauk, 57:6(348) (2002),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:6 (2002), 1230–1231  isi
17. V. L. Kurakin, “Trace representation of linear recurring sequences”, Mat. Sb., 193:6 (2002),  123–142  mathnet  mathscinet  zmath; Sb. Math., 193:6 (2002), 907–924  isi  scopus
18. V. L. Kurakin, “Binomial linear complexity of polylinear sequences”, Tr. Diskr. Mat., 6 (2002),  82–138  mathnet
19. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Almost uniform linear recurrent sequences over Galois rings and $QF$-modules of characteristic 4”, Tr. Diskr. Mat., 5 (2002),  103–158  mathnet
2001
20. V. L. Kurakin, “Linear complexity of polylinear sequences”, Diskr. Mat., 13:1 (2001),  3–55  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:1 (2001), 1–51
21. V. L. Kurakin, “The representation of trace functions of linear recurrences over rings and modules”, Uspekhi Mat. Nauk, 56:6(342) (2001),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1170–1172  isi  scopus
22. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Structural properties of linear recurrent sequences over Galois rings and quasi-Frobenius modules of charasteristic 4”, Tr. Diskr. Mat., 4 (2001),  91–128  mathnet
2000
23. V. L. Kurakin, “Polynomial transformations of linear recurrent sequences over finite commutative rings”, Diskr. Mat., 12:3 (2000),  3–36  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:4 (2000), 333–366
24. A. A. Nechaev, A. S. Kuz'min, V. L. Kurakin, “Structural, analitical and statistical properties of linear and polylinear recurrent sequences”, Tr. Diskr. Mat., 3 (2000),  155–194  mathnet
1999
25. V. L. Kurakin, “Polynomial transformations of linear recurrent sequences over the ring $\mathbf Z_{p^2}$”, Diskr. Mat., 11:2 (1999),  40–65  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:2 (1999), 185–210
26. V. L. Kurakin, “The Berlekamp–Massey algorithm over commutative Artinian principal ideal rings”, Fundam. Prikl. Mat., 5:4 (1999),  1061–1101  mathnet  mathscinet  zmath
27. V. L. Kurakin, “The Berlekamp–Massey Algorithm over a Finite Commutative Ring”, Probl. Peredachi Inf., 35:2 (1999),  38–50  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:2 (1999), 125–135
28. A. S. Kuz'min, V. L. Kurakin, V. T. Markov, A. V. Mikhalev, A. A. Nechaev, “Codes and recurrences over finite rings and modules”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 5,  18–31  mathnet  mathscinet  zmath
1998
29. V. L. Kurakin, “The Berlekamp–Massey algorithm over finite rings, modules and bimodules”, Diskr. Mat., 10:4 (1998),  3–34  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:5 (1998), 441–474
30. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Properties of linear and polylinear recurrent sequences over Galois rings. I”, Tr. Diskr. Mat., 2 (1998),  191–222  mathnet  mathscinet  zmath
1997
31. V. L. Kurakin, “The exponent of the congruence subgroup of a finite commutative chain ring”, Algebra Logika, 36:6 (1997),  657–674  mathnet  mathscinet
32. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Pseudorandom and polylinear sequences”, Tr. Diskr. Mat., 1 (1997),  139–202  mathnet  mathscinet  zmath
1995
33. V. L. Kurakin, “Representations of linear recurrent sequences of maximum period over a finite field”, Diskr. Mat., 7:2 (1995),  34–39  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:1 (1995), 59–62
34. V. L. Kurakin, “Binomial presentation of linear recurring sequences”, Fundam. Prikl. Mat., 1:2 (1995),  553–556  mathnet  mathscinet  zmath
1994
35. V. L. Kurakin, “The first coordinate sequence of a linear recurrence of maximum period over a Galois ring”, Diskr. Mat., 6:2 (1994),  88–100  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:2 (1994), 129–141
36. V. L. Kurakin, “Representations over a field of linear recurrences of maximal period over a quotient ring”, Uspekhi Mat. Nauk, 49:2(296) (1994),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 163–165  isi
1993
37. V. L. Kurakin, “Structure of the Hopf algebras of linear recurrent sequences”, Uspekhi Mat. Nauk, 48:5(293) (1993),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 177–178  isi
38. V. L. Kurakin, “Convolution of linear recurrent sequences”, Uspekhi Mat. Nauk, 48:4(292) (1993),  235–236  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:4 (1993), 249–250  isi
1992
39. V. L. Kurakin, “Representations over the ring $\mathbb Z^{p^n}$ of a linear recursive sequence of maximal period over the field $GF(p)$”, Diskr. Mat., 4:4 (1992),  96–116  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:3 (1993), 275–296
40. V. L. Kurakin, “Representations of linear recurrent sequences and regular prime numbers”, Uspekhi Mat. Nauk, 47:6(288) (1992),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 216–218  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022